Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 29, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Jun 24, 2012, 3:02 PM EDT. It took effect at Jun 24, 2012, 6:28 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2012, 3:02 PM EDT (19:02 UTC)
- In effect from
- Jun 24, 2012, 6:28 PM EDT
- Expired
- Jun 28, 2012, 3:04 AM EDT
- In force
- 3 days
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
364 WHUS72 KJAX 241902 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 302 PM EDT SUN JUN 24 2012 AMZ470-472-474-250800- /O.NEW.KJAX.SC.Y.0029.120625T0200Z-120626T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 302 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY. * WINDS...SOUTH WINDS INCREASING TO 20 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
11 follow-up statements
043 WHUS72 KJAX 242228 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 628 PM EDT SUN JUN 24 2012 AMZ470-472-474-250900- /O.EXT.KJAX.SC.Y.0029.120624T2228Z-120626T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 628 PM EDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY... * WINDS...SOUTH WINDS 20 KNOTS. * WAVES/SEAS...WAVES 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
030 WHUS72 KJAX 250757 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 AM EDT MON JUN 25 2012 AMZ450-452-454-252200- /O.EXB.KJAX.SC.Y.0029.000000T0000Z-120626T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 357 AM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. * WINDS...SOUTH 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-252200- /O.EXT.KJAX.SC.Y.0029.000000T0000Z-120626T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 357 AM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
339 WHUS72 KJAX 251943 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 343 PM EDT MON JUN 25 2012 AMZ470-472-474-261000- /O.CON.KJAX.SC.Y.0029.000000T0000Z-120626T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 343 PM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-261000- /O.CON.KJAX.SC.Y.0029.000000T0000Z-120626T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 343 PM EDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS...SOUTH 20 KNOTS. * WAVES/SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
851 WHUS72 KJAX 260747 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 AM EDT TUE JUN 26 2012 AMZ450-452-454-260900- /O.CAN.KJAX.SC.Y.0029.000000T0000Z-120626T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 347 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ470-472-474-261600- /O.CON.KJAX.SC.Y.0029.000000T0000Z-120626T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 347 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
297 WHUS72 KJAX 261352 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 952 AM EDT TUE JUN 26 2012 AMZ470-472-474-262200- /O.CON.KJAX.SC.Y.0029.000000T0000Z-120626T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 952 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTH 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
379 WHUS72 KJAX 261528 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1128 AM EDT TUE JUN 26 2012 AMZ470-472-474-270800- /O.EXT.KJAX.SC.Y.0029.000000T0000Z-120628T0200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1128 AM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WINDS...SOUTH 20 KNOTS INCREASING TO 20 TO 25 KNOTS WEDNESDAY. * WAVES/SEAS...5 TO 7 FEET INCREASING TO 6 TO 8 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
421 WHUS72 KJAX 262150 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 550 PM EDT TUE JUN 26 2012 AMZ450-452-454-270930- /O.EXA.KJAX.SC.Y.0029.000000T0000Z-120628T0200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 550 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT WEDNESDAY. * WINDS...SOUTH 20 KNOTS BECOMING NORTHEAST 25 TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-270930- /O.CON.KJAX.SC.Y.0029.000000T0000Z-120628T0200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 550 PM EDT TUE JUN 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT WEDNESDAY... * WINDS...SOUTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST 25 TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
064 WHUS72 KJAX 270707 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 307 AM EDT WED JUN 27 2012 AMZ470-472-474-271800- /O.EXT.KJAX.SC.Y.0029.000000T0000Z-120628T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 307 AM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...NORTHEAST WINDS 25 TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-271800- /O.CON.KJAX.SC.Y.0029.000000T0000Z-120628T0200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 307 AM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHEAST WINDS 25 TO 30 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MKT
985 WHUS72 KJAX 271820 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT WED JUN 27 2012 AMZ450-452-454-280300- /O.EXT.KJAX.SC.Y.0029.000000T0000Z-120628T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 220 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH POSSIBLE GUSTS TO GALE FORCE THIS EVENING DECREASING TO 15 KNOTS AFTER MIDNIGHT. * WAVES/SEAS...6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-280300- /O.CON.KJAX.SC.Y.0029.000000T0000Z-120628T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 220 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH POSSIBLE GUSTS TO GALE FORCE THIS EVENING DECREASING TO 15 TO 20 KNOTS THURSDAY MORNING. * WAVES/SEAS...8 TO 11 FEET DECREASING TO 5 TO 7 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JCH
927 WHUS72 KJAX 280018 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 818 PM EDT WED JUN 27 2012 AMZ450-452-454-280130- /O.CAN.KJAX.SC.Y.0029.000000T0000Z-120628T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 818 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE NEAR SHORE WATERS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. HOWEVER...SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO SEAS OF 4 TO 6 FEET. $$ AMZ470-472-474-281000- /O.CON.KJAX.SC.Y.0029.000000T0000Z-120628T1400Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 818 PM EDT WED JUN 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT OFFSHORE UNTIL 10 AM EDT THURSDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. * WAVES/SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
811 WHUS72 KJAX 280704 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 304 AM EDT THU JUN 28 2012 AMZ470-472-474-281200- /O.CAN.KJAX.SC.Y.0029.000000T0000Z-120628T1400Z/ /O.NEW.KJAX.SW.Y.0006.120628T0704Z-120628T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 304 AM EDT THU JUN 28 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WAVES...SEAS OF 7 TO 8 FEET ARE EXPECTED THROUGH THE EARLY MORNING HOURS OVER THE OFFSHORE ATLANTIC WATERS BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ NELSON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 10:38 AM EDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jun 24, 10:38 AM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 1038 AM EDT SUN JUN 24 2012 ...LOCALLY HEAVY RAINFALL POTENTIAL OVER NE FL THROUGH MONDAY... .UPDATE...T.S. DEBBY CONT TO DRIFT NORTHWARD AND HAS DEEPENED A BIT SINCE LAST NIGHT. LARGE PERIPHERY BAND OF DEEP LAYER MOISTURE AND IS LOCATED E OF THE SYSTEM AND AFFECTING THE ERN GULF OF MEXICO AND W FL. LIGHT TO MODERATE RAINFALL HAS MOVED INTO THE MARION COUNTY TO SRN SUWANNEE AND POINTS SWD. HAVE BEEFED UP QPF AMOUNTS IN THIS AREA BUT OVERALL CONFIDENCE IS RELATIVELY LOW BASED ON DIVERGING MODEL SOLUTIONS. HOWEVER...POSSIBILITY OF 1-3 INCHES AMOUNTS IN THE I-75 CORRIDOR THROUGH 12Z MONDAY...BUT DOES NOT APPEAR TO BE ENOUGH TO CAUSE SIGNIFICANT PROBLEMS AND WILL MONITOR. WILL BE MONITORING RADAR AND 12Z GUIDANCE FOR FURTHER EVALUATION FOR A POSSIBLE FLOOD WATCH LATER TODAY FOR INTERIOR NE FL ZONES. OTHERWISE...FOR TODAY WE CAN EXPECT WIDESPREAD RAINS DEVELOPING OVER MUCH OF OUR NE FL ZONES AND 30-70% CHANCES IN SE GA. MENTION OF GUSTY WINDS AND LOCALLY HEAVY RAINFALL FOR TODAY LOOKS GOOD. && .AVIATION...VFR TO MVFR CIGS CAN BE EXPECTED TODAY WITH MORE OF A PREVAILING MVFR VSBY/CIG AT GNV AS THE RAIN SHIELD SHIFTS SLOWLY NWD. SOME BRIEF OCCASIONS OF IFR CONDS ARE POSSIBLE IN THE SHOWERS AND STORMS DUE TO THE HIGH MOISTURE CONTENT (PWAT 2.28 INCHES) THROUGH THIS EVENING. SOUTHEAST TO SOUTHERLY WINDS JUST ABOVE THE SURFACE WILL INCREASE SIGNIFICANTLY THIS AFTERNOON AND EVENING...WITH SPEEDS NEAR OR ABOVE 30 KNOTS IN A LAYER FROM 2000 T0 7000 FEET BY 00Z. && .MARINE...BUOY SHOW WINDS OF ABOUT 10 KT AT 14Z BUT ARE EXPECTED TO PICK TO ABOUT 15-20 KT LATER TODAY. SEAS 2-4 FT NEAR SHORE AND UP TO 4-6 FT. WILL HAVE SCEC HEADLINE FOR MAINLY LATER TODAY. RIP CURRENTS: MODERATE RISK FOR TODAY DUE TO THE SELY WINDS AND REMAINING ELY SWELL OF ABOUT 8 SECONDS. && .PRELIMINARY POINT TEMPS/POPS... AMG 90 72 92 75 / 40 30 30 30 SSI 85 76 87 75 / 50 40 50 50 JAX 85 73 89 76 / 80 70 60 60 SGJ 84 75 87 75 / 90 80 60 60 GNV 82 72 87 74 / 90 80 60 60 OCF 82 74 87 76 / 100 90 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/KEEGAN
Hazardous weather outlook, Jun 24, 2:28 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EDT SUN JUN 24 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-250915- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 228 PM EDT SUN JUN 24 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...MODERATE RISK OF RIP CURRENTS... ...LOCALLY HEAVY RAINFALL POSSIBLE ACROSS NORTHEAST FLORIDA THROUGH MONDAY... ...SLIGHT CHANCE OF A SEVERE THUNDERSTORM EXTREME SOUTHWEST ZONES THROUGH TONIGHT... .DAY ONE...REST OF TODAY AND TONIGHT... WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...AS TROPICAL STORM DEBBY DRIFTS NORTH ACROSS THE EASTERN GULF OF MEXICO. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A FEW STORMS PRODUCING GUSTY WINDS. PRECIPITATION COVERAGE WILL BE LESS ACROSS SOUTHEAST GEORGIA...MAINLY OVER THE NORTHERN TIER. DUE TO THE STRONGER WINDS ALOFT...ISOLATED CELLS COULD ROTATE OVER THE SOUTHWEST SECTIONS LATE TODAY AND TONIGHT AND THUS THERE IS A SLIGHT POSSIBILTY OF FUNNEL CLOUDS AND PERHAPS A TORNADO IF STRONGER CELLS DEVELOP. WINDS WILL BEGIN TO INCREASE ACROSS THE COASTAL WATERS...WITH SMALL CRAFT EXERCISE CAUTION. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH EARLY IN THE WEEK. TROPICAL STORM DEBBY IS FORECAST TO BEGIN A TURN TO THE WEST EARLY IN THE WEEK...WITH HIGH RAIN CAHCNES STILL CONTINUE THROUGH EARLY WEEK. ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH EARLY IN THE WEEK ACROSS THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 3:35 PM EDT | Special Marine Warning | JAX | 85 min | |
| Jun 24, 3:36 PM EDT | Special Weather Statement | JAX | Duval | 39 min |
| Jun 24, 4:33 PM EDT | Flood Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 58 hr |
| Jun 24, 5:36 PM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 26 hr |
| Jun 24, 5:41 PM EDT | Hurricane Local Statement | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 59 hr |
| Jun 24, 7:39 PM EDT | Areal Flood Warning | JAX | Marion | 3 hr |
| Jun 24, 7:52 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 38 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.